Karthik Elamvazhuthi
Karthik Elamvazhuthi
Verified email at math.ucla.edu
Cited by
Cited by
Optimal control of stochastic coverage strategies for robotic swarms
K Elamvazhuthi, S Berman
2015 IEEE International Conference on Robotics and Automation (ICRA), 1822-1829, 2015
Decentralized stochastic control of robotic swarm density: Theory, simulation, and experiment
H Li, C Feng, H Ehrhard, Y Shen, B Cobos, F Zhang, K Elamvazhuthi, ...
2017 IEEE/RSJ International Conference on Intelligent Robots and Systems …, 2017
An optimal control approach to mapping GPS-denied environments using a stochastic robotic swarm
RK Ramachandran, K Elamvazhuthi, S Berman
Robotics Research, 477-493, 2017
Coverage and field estimation on bounded domains by diffusive swarms
K Elamvazhuthi, C Adams, S Berman
2016 IEEE 55th Conference on Decision and Control (CDC), 2867-2874, 2016
PDE-based optimization for stochastic mapping and coverage strategies using robotic ensembles
K Elamvazhuthi, H Kuiper, S Berman
Automatica 95, 356-367, 2018
Mean-field models in swarm robotics: A survey
K Elamvazhuthi, S Berman
Bioinspiration & Biomimetics 15 (1), 015001, 2019
Performance bounds on spatial coverage tasks by stochastic robotic swarms
F Zhang, AL Bertozzi, K Elamvazhuthi, S Berman
IEEE Transactions on Automatic Control 63 (6), 1563-1578, 2018
Mean-field controllability and decentralized stabilization of Markov chains
K Elamvazhuthi, M Kawski, S Biswal, V Deshmukh, S Berman
IEEE 56th Annual Conference on Decision and Control (CDC), 2017
Bilinear Controllability of a Class of Advection–Diffusion–Reaction Systems
K Elamvazhuthi, H Kuiper, M Kawski, S Berman
IEEE Transactions on Automatic Control 64 (6), 2282-2297, 2018
Mean-field stabilization of Markov chain models for robotic swarms: Computational approaches and experimental results
V Deshmukh, K Elamvazhuthi, S Biswal, Z Kakish, S Berman
IEEE Robotics and Automation Letters, 2018
Optimal transport over nonlinear systems via infinitesimal generators on graphs
K Elamvazhuthi, P Grover
arXiv preprint arXiv:1612.01193, 2016
Optimal Transport over Deterministic Discrete-time Nonlinear Systems using Stochastic Feedback Laws
K Elamvazhuthi, P Grover, S Berman
IEEE Control Systems Letters 3 (1), 168-173, 2019
Mean-Field Stabilization of Robotic Swarms to Probability Distributions with Disconnected Supports
K Elamvazhuthi, S Biswal, S Berman
2018 Annual American Control Conference (ACC), 885-892, 2018
Nonlinear Generalizations of Diffusion-Based Coverage by Robotic Swarms
K Elamvazhuthi, S Berman
2018 IEEE Conference on Decision and Control (CDC), 1341-1346, 2018
A variational approach to planning, allocation and mapping in robot swarms using infinite dimensional models
K Elamvazhuthi
Arizona State University, 2014
Scalable formation control of multi-robot chain networks using a pde abstraction
K Elamvazhuthi, S Berman
Distributed Autonomous Robotic Systems, 357-369, 2016
Stabilization of nonlinear discrete-time systems to target measures using stochastic feedback laws
S Biswal, K Elamvazhuthi, S Berman
IEEE Transactions on Automatic Control, 2020
Fastest Mixing Markov Chain on a Compact Manifold
S Biswal, K Elamvazhuthi, S Berman
2019 IEEE 58th Conference on Decision and Control (CDC), 547-554, 2019
Optimal perturbations for nonlinear systems using graph-based optimal transport
P Grover, K Elamvazhuthi
Communications in Nonlinear Science and Numerical Simulation, 2017
Confinement Control of Double Integrators using Partially Periodic Leader Trajectories
K Elamvazhuthi, S Wilson, S Berman
2016 American Control Conference, ACC 2016, 2016
The system can't perform the operation now. Try again later.
Articles 1–20